Alert archive / Illinois / Tornado Warnings in 2024
Tornado Warning 65, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Jul 15, 2024, 8:17 PM CDT for Bureau County, Putnam County, Illinois. It was in force for 43 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2024, 8:17 PM CDT (01:17 UTC)
- Expired
- Jul 15, 2024, 9:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Bureau County, IL, Putnam County, IL
The radar
The Quad Cities radar (KDVN), 105 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 8:40 PM CDT | TSTM WND GST 80 | Henry, IL | Weather station at the Henry marina measured an 80 mph wind gust. |
| Jul 15, 8:41 PM CDT | TSTM WND DMG | 6 Sse Putnam, IL | Tree blocking Illinois 18 just east of the Illinois River bridge. Time estimated by using radar. |
| Jul 15, 8:45 PM CDT | TSTM WND DMG | 3 Sw Mc Nabb, IL | Damage to grain bin and trees. Delayed report. |
| Jul 15, 8:45 PM CDT | TSTM WND DMG | 3 Wsw Mc Nabb, IL | Large tree down on portion of house damaging the gutters and roof. Delayed report. |
| Jul 15, 8:45 PM CDT | TSTM WND DMG | Mark, IL | Large tree blown down on a car. Delayed report. |
| Jul 15, 8:46 PM CDT | TSTM WND GST 65 | 2 Wsw Florid, IL | As gust front moved through. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 15, 3:18 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Jul 15, 6:53 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.3 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3794 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1052 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 341 m²/s²
- Significant tornado parameter
- 5.6
- Supercell composite
- 33.4
The text
As transmitted.
046
WFUS53 KDVN 160117
TORDVN
ILC011-155-160200-
/O.NEW.KDVN.TO.W.0065.240716T0117Z-240716T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
817 PM CDT Mon Jul 15 2024
The National Weather Service in the Quad Cities has issued a
* Tornado Warning for...
Putnam County in north central Illinois...
Southern Bureau County in north central Illinois...
* Until 900 PM CDT.
* At 816 PM CDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located
along a line extending from near Manlius to near Castleton, moving
east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Princeton, Wyanet, Tiskilwa, Milo, Providence, and Bureau County
Fairgrounds around 820 PM CDT.
Lone Tree Corners and Lake Thunderbird around 825 PM CDT.
Hennepin, DePue, Bureau Junction, Putnam, Hollowayville, and Coal
Hollow around 830 PM CDT.
Spring Valley, Granville, Ladd, Mark, Seatonville, Ottville, and
Florid around 835 PM CDT.
Other locations in the path of these tornadic storms include Dalzell,
McNabb, Standard and Magnolia.
This includes the following highways...
Interstate 80 in Illinois between mile markers 42 and 62, and
between mile markers 66 and 72.
Interstate 180 between mile markers 1 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This storm has a history of producing tornadoes. For your safety,
seek shelter now!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4110 8936 4112 8934 4115 8933 4115 8964
4123 8964 4124 8980 4142 8973 4139 8917
4111 8916
TIME...MOT...LOC 0116Z 281DEG 45KT 4142 8963 4114 8977
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Uttech3 follow-up statements
538
WWUS53 KDVN 160135
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
835 PM CDT Mon Jul 15 2024
ILC011-155-160200-
/O.CON.KDVN.TO.W.0065.000000T0000Z-240716T0200Z/
Putnam IL-Bureau IL-
835 PM CDT Mon Jul 15 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR PUTNAM
AND SOUTHERN BUREAU COUNTIES...
At 835 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from Coal Hollow to near Lone Tree Corners, moving
east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hennepin, Spring Valley, DePue, Granville, Ladd, Dalzell, Bureau
Junction, Putnam, Mark, Seatonville, McNabb, Magnolia and
Standard.
This includes the following highways...
Interstate 80 in Illinois between mile markers 42 and 62, and
between mile markers 66 and 72.
Interstate 180 between mile markers 1 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This storm has a history of producing tornadoes. Seek shelter now!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4110 8936 4112 8934 4115 8933 4115 8964
4123 8964 4124 8980 4142 8973 4139 8917
4111 8916
TIME...MOT...LOC 0135Z 278DEG 45KT 4138 8937 4115 8950
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DC051
WWUS53 KDVN 160149
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
849 PM CDT Mon Jul 15 2024
ILC011-155-160200-
/O.CON.KDVN.TO.W.0065.000000T0000Z-240716T0200Z/
Putnam IL-Bureau IL-
849 PM CDT Mon Jul 15 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR PUTNAM
AND SOUTHEASTERN BUREAU COUNTIES...
At 848 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from Dalzell to near Lake Wildwood, moving east at 50
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hennepin, Spring Valley, DePue, Granville, Ladd, Dalzell, Bureau
Junction, McNabb, Putnam, Mark, Seatonville, Magnolia, Standard,
Hollowayville, Coal Hollow, Ottville, Lake Thunderbird, and Florid.
This includes the following highways...
Interstate 80 in Illinois near mile marker 59, and between mile
markers 66 and 72.
Interstate 180 between mile markers 1 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This storm has a history of producing tornadoes. Seek shelter now!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4110 8936 4112 8934 4115 8933 4115 8945
4124 8947 4128 8947 4140 8943 4139 8917
4111 8916
TIME...MOT...LOC 0148Z 270DEG 45KT 4135 8917 4112 8930
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DC295
WWUS53 KDVN 160154
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
854 PM CDT Mon Jul 15 2024
ILC011-155-160204-
/O.EXP.KDVN.TO.W.0065.000000T0000Z-240716T0200Z/
Putnam IL-Bureau IL-
854 PM CDT Mon Jul 15 2024
...THE TORNADO WARNING FOR PUTNAM AND SOUTHEASTERN BUREAU COUNTIES
WILL EXPIRE AT 900 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However, heavy
rain is still possible with these thunderstorms.
A Tornado Watch remains in effect until 100 AM CDT for north central
Illinois.
&&
LAT...LON 4110 8936 4112 8934 4115 8933 4115 8945
4124 8947 4128 8947 4140 8943 4139 8917
4111 8916
TIME...MOT...LOC 0154Z 281DEG 45KT 4135 8917 4112 8930
$$
DCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jul 15, 6:19 PM CDT, 1 hour 58 minutes earlier. Its key messages:
- A Heat Advisory is in effect area-wide today until 8 PM for peak heat indices between 100 to 100 degrees.
- Today's severe thunderstorm outlook has been upgraded to a Moderate Risk (level 4 of 5) for the northern two-thirds of the forecast area. The Enhanced Risk (level 3 of 5) remains to the south. Significant damaging winds are the primary hazard; several tornadoes are also possible.
- A Flood Watch as been issued for counties east and northeast of the Quad Cities. Recent heavy rainfall has saturated the ground, making this area more susceptible to flash flooding. Rainfall rates could peak between 2 - 2.5" per hour.
- Moderate to major river flooding continues on the Mississippi River with most sites crested. The Rock River is now expected to see flooding due to the heavy rains upstream in the past 24 hours.
Area forecast discussion, Jul 15, 6:19 PM CDT, 1 hour 58 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL Issued by National Weather Service Paducah KY 619 PM CDT Mon Jul 15 2024 .KEY MESSAGES... - A Heat Advisory is in effect area-wide today until 8 PM for peak heat indices between 100 to 100 degrees. - Today's severe thunderstorm outlook has been upgraded to a Moderate Risk (level 4 of 5) for the northern two-thirds of the forecast area. The Enhanced Risk (level 3 of 5) remains to the south. Significant damaging winds are the primary hazard; several tornadoes are also possible. - A Flood Watch as been issued for counties east and northeast of the Quad Cities. Recent heavy rainfall has saturated the ground, making this area more susceptible to flash flooding. Rainfall rates could peak between 2 - 2.5" per hour. - Moderate to major river flooding continues on the Mississippi River with most sites crested. The Rock River is now expected to see flooding due to the heavy rains upstream in the past 24 hours. && .SHORT TERM /THROUGH TUESDAY NIGHT/... Issued at 256 PM CDT Mon Jul 15 2024 There is a Moderate Risk (level 4 of 5) for severe weather this afternoon into tonight for much of the outlook area, with an Enhanced Risk (level 3 of 5) across the south. Please monitor the weather closely and heed any warnings issued for your location! SPC mesoanalysis early this afternoon showed a mid-level vorticity max across E South Dakota/SW Minnesota/NW Iowa, positioned to the south of a 80 kt 300mb jet over northern Minnesota and Wisconsin. A zone of low-level moisture convergence was noted (where surface dewpoints were between 75 to 80 degrees!), stretching from central Iowa to the Quad Cities and into central Illinois. As large-scale ascent associated with the mid-level impulse overspreads the area late this afternoon/evening, this quasi- stationary zone of low- level convergence may aid in focusing the convective initiation. With extreme instability in place (3500 - 4500 J/kg MLCAPE), anticipate explosive convective development and rapid upscale growth into one, or possible a few, bowing line segments. Forward-propagating Corfidi vectors and W to SE sloping theta-e and 1000-500mb thickness contours should help in eventually guiding the MCS to the ESE or SE later into the evening. CAMs have been consistent on showing significant severe wind gusts in the strongest bowing segments and the HREF max wind gust output shows several corridors with values of 60-70+ kts. Greatest uncertainty is on the exact placement/track of the dominant surging MCS, with a northern scenario focused across the NE forecast area (NW Illinois) and another camp further south which would bring significant winds to a larger portion of eastern Iowa and northwest Illinois. To reiterate, today is a favorable setup for a higher end wind event (scattered 75+ mph gusts) due to a very unstable air mass, sufficient deep layer shear, steep mid-level lapse rates near 8 C/km, and theta-e index values near 35. A few tornadoes are possible in association with any surging storm segments as 0-3 km shear of 30+ kts supports development of mesovortices. There is also potential for very heavy rainfall with PWATs near 2". There could be a zone of training convection that leads to heavy rainfall totals of 2-4"+. WPC has a Slight Risk for flash flooding across the outlook area. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... Issued at 256 PM CDT Mon Jul 15 2024 Cooler and less humid air will move into the region behind a cold front by Tuesday and last through the end of the week. Overnight lows in the 50s are forecast on several nights, giving our air conditioning a bit of a break. && .AVIATION /00Z TAFS THROUGH 00Z TUESDAY/... Issued at 619 PM CDT Mon Jul 15 2024 Convection will pose a significant hazard to operations through the next few hours. Measured wind gusts at ground level of 70-80 kts have been reported in the last hour. This system will likely approach the KMLI-KDVN-KCLI corridor at similiar intensity and may produce winds over 50 kt as far south as KBRL. Ceilings and visibility will drop to near IFR and heavy thunderstorms and gusty winds may persist for around an hour before moving to the southeast. Areas of heavy rain may aid in fog formation in the early morning hours Tuesday with drier west winds and VFR conditions forecast for the daytime hours Tuesday. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...None. IL...None. MO...None. && SHORT TERM...Uttech LONG TERM...Ervin/Uttech AVIATION...JGG
Hazardous weather outlook, Jul 15, 3:45 PM CDT, 4 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 345 PM CDT Mon Jul 15 2024 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-162045- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 345 PM CDT Mon Jul 15 2024 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT The Storm Prediction Center has a Moderate risk, level 4 of 5, for this afternoon and evening for much of eastern Iowa and northwest Illinois. Very damaging winds to 85 mph, very large hail and a few tornadoes are likely. Torrential rain producing flash flooding is also possible. There is a flash flood watch for much of northwest Illinois through tonight. There is an Enhanced risk, level 3 of 5, for southeast Iowa, northeast Missouri, and western Illinois. Supercell thunderstorms with tornadoes and very large hail would initially be most likely in areas north of Interstate 80 this afternoon and early evening, followed by a damaging wind producing line of storms, moving from west to east towards early evening. Late in the evening, storms will become widespread and sink southward, and heavy rain will become the primary threat. Hot and humid conditions will be over the area through early this evening, with heat index readings topping between 100 and 110 degrees. A Heat Advisory is in effect through 8 PM. Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through tonight. GENERAL STORM MOTION OF THE DAY: Toward the east around 30 mph this afternoon then southeast 45 to 60 mph this evening. Haase
In the hours before
Local storm report, Jul 15, 8:03 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
803 PM CDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM Tstm Wnd Dmg 3 NNE Cedar Rapids 42.01N 91.65W
07/15/2024 Linn IA Trained Spotter
7 inch tree limb down, time estimated from
radar.
&&
GROSSLocal storm report, Jul 15, 8:05 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
805 PM CDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM Tstm Wnd Dmg 2 W Genoa Bluff 41.72N 92.18W
07/15/2024 Iowa IA Trained Spotter
Large 1 foot diameter tree limb down, time
estimated from radar.
&&
GROSSLocal storm report, Jul 15, 8:06 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
806 PM CDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM Tstm Wnd Dmg 4 NNW Haskins 41.39N 91.55W
07/15/2024 Washington IA Public
Received a call with a pine tree twisted and
snapped by the thunderstorm winds. Time
estimated by radar.
&&
TJGLocal storm report, Jul 15, 8:10 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
810 PM CDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM Tstm Wnd Dmg Prarie Grove 40.88N 91.25W
07/15/2024 Des Moines IA Public
8 inch tree limb blocking road, time
estimated from radar.
&&
GROSSLocal storm report, Jul 15, 8:12 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
812 PM CDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM Tstm Wnd Gst 1 W Dallas City 40.63N 91.18W
07/15/2024 E60 MPH Hancock IL Trained Spotter
&&
GROSSLocal storm report, Jul 15, 8:14 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
814 PM CDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM Tstm Wnd Dmg Reynolds 41.33N 90.68W
07/15/2024 Rock Island IL Trained Spotter
Several power outages, tree limbs down, and
gutters blown off houses. Time estimated
from radar.
&&
GROSSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 7:12 PM CDT | Tornado Warning | DVN | Henry, Mercer, Rock Island, Whiteside | 48 min |
| Jul 15, 7:12 PM CDT | Tornado Warning | DVN | Stephenson | 48 min |
| Jul 15, 7:23 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Henry, Mercer, Rock Island, Warren | 52 min |
| Jul 15, 7:42 PM CDT | Tornado Warning | DVN | Bureau, Henry, Whiteside | 48 min |
| Jul 15, 7:44 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson, McDonough, Warren | 46 min |
| Jul 15, 7:50 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Rock Island, Whiteside | 55 min |
| Jul 15, 8:07 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Putnam | 53 min |
| Jul 15, 8:44 PM CDT | River Flood Warning | DVN | Stephenson | 7 days |
| Jul 15, 9:17 PM CDT | Special Weather Statement | DVN | McDonough | 28 min |
| Jul 15, 9:49 PM CDT | Special Weather Statement | DVN | Henderson, Warren | 26 min |
| Jul 15, 11:01 PM CDT | Flash Flood Warning | DVN | Henderson, McDonough, Warren | 6 hr |
Nearby
Tornado Warnings in Illinois, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.